# SDR ASAA2016060416942

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,346 hours, 7,306 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE RECEIVED A SINGLE FMC OPERATION MESSAGE ON THE CDU SCRATCH PAD WITH VTK DISPLAYED ON THE F/O'S ND MAP DISPLAY.  FOLLOWED THE QRH AND PLACED THE FMC SWITCH IN "BOTH ON L". CHECKED THE FMC INFO ON POS SHIFT PAGE 3/3 AND FOUND THE FMC -R IS BLANK. ACFT GROUNDED. T/S IAW FIM 34-61. COULD NOT DUPLICATE FAULT.  FMC OPERATION RESTORED. NO 30 DAY HISTORY.  OK FOR SERVICE.
